Zur Differentialgeometrie k-dimensionaler Gebilde im Rn.

Otto Haupt

Journal für die reine und angewandte Mathematik (1937)

  • Volume: 176, page 95-111
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Haupt, Otto. "Zur Differentialgeometrie k-dimensionaler Gebilde im Rn.." Journal für die reine und angewandte Mathematik 176 (1937): 95-111. <http://eudml.org/doc/149983>.

@article{Haupt1937,
author = {Haupt, Otto},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Geometry},
pages = {95-111},
title = {Zur Differentialgeometrie k-dimensionaler Gebilde im Rn.},
url = {http://eudml.org/doc/149983},
volume = {176},
year = {1937},
}

TY - JOUR
AU - Haupt, Otto
TI - Zur Differentialgeometrie k-dimensionaler Gebilde im Rn.
JO - Journal für die reine und angewandte Mathematik
PY - 1937
VL - 176
SP - 95
EP - 111
KW - Geometry
UR - http://eudml.org/doc/149983
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.